# SDR FDEA202406150981

- Difficulty date: June 15, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Component: Flap, Airbus
- Component part number: A5796030000300
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1. 1EA CRACK (15MM) WAS FOUND AT R/H WING CENTER FLAP RIB25 AFT AREA OF TOP SURFACE   RIB FLANGE.  2. 2EA CRACKS (5MM & 20MM) WERE FOUND AT R/H WING CENTER FLAP RIB26 AFT AREA OF TOP   SURFACE RIB FLANGE.  3. 1EA CRACK (50MM) WAS FOUND AT R/H WING CENTER FLAP RIB27 AFT AREA OF TOP SURFACE   RIB FLANGE. ACCOMPLISHED RIB FLANGES REPAIR AT RIB 25~26, S-2.7~S-2.8 AND RIB 26~27, S-2.8~REAR SPAR   AND EXTERNAL DOUBLER REPAIR AT RIB 25~27, S-2.2~REAR SPAR I.A.W FEDEX EA NO:T6-5750-  T0379651 P1, SEQ NO:776 TITLE: WINGS - FLIGHT SURFACES - RH CENTER FLAP - CRACKS IN   UPPER FLANGES OF RIBS 25, 26 AND 27 THE REPAIR CLASSIFIED AS CAT A MAJOR PER GMM 6-2-  100.
